23 Feb 2010
Generally, it is recommended that these two medications not be used simultaneously together. Although risk is said to be moderate, there is the a chance that the person's mental alertness can be compromised reflected in the dulling of the cognition, causing latent sleep, and other CNS and nervous system compromises. So, although the risks are moderate, they are not worth taking. Hope that this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What does the 'D' stands for?
1 answer • 23 Aug 2009
1 answer • 28 Oct 2009
My doctor prescribed cheratussin ac for coughing at night, also have sinus congestion which Zyrtec D was recommended. Have recently undergone surgury ...
1 answer • 2 Dec 2010
For treatment of cough and runny nose
1 answer • 11 Sep 2011
the use of zyrtec led to syncopal episodes on two occasions; wherein the patient suffered falls resulting in severe personal injury
1 answer • 6 Mar 2013